| Model Number |
02.12.0022R |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components, performed a washout, and reimplanted permanent hardware.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 26 september 2022: lot 2013241: (b)(4) items manufactured and released on 25-march-2021.Expiration date: 2026-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional involved implants: batch review performed on 26 september 2022 on gmk-sphere 02.12.0310fr tibial insert fixed sphere flex size 3/10 mm r (k121416) lot.2012782.Lot 2012782: (b)(4) items manufactured and released on 25-march-2021.Expiration date: 2026-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 26 september 2022 on gmk-sphere 02.07.1203r tibial tray fixed cemented size 3 r (k090988) lot.2012641: lot 2012641: (b)(4) items manufactured and released on 09-april-2021.Expiration date: 2026-03-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.